# SDR ASOA201100073

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 5202420000013
- Part serial: 69
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD CROSSBEAM IS SEVERELY CORRODED.   REPLACED FS 280 BULKHEAD CROSSBEAM IAW SRM 53-11-10, 51-42-06, 51-42- SRM 53-11-10, 51-42-06, 51-42-13 AND 51-42-21.
